# SDR CALA2013082290649

- Difficulty date: August 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 47,688 hours, 19,151 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TWO SERVICE EMERGENCY LIGHT CHECK HAD EPSU EMERGENCY LIGHT MESSAGE.  REPLACED EPSU IAW AMM 33- 51-38 & EPSU BATTERY IAW AMM 33-51-38.  BITE TESTED GOOD ON EPSU & EMERGENCY LIGHT CHECKED GOOD AT DOOR 1L.
